# SDR DALA2020061952483

- Difficulty date: June 14, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 52,147 hours, 22,740 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Out Of Rig
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING SLIDE CHANGE IAW W/C 2566-9001-1L,  FOUND L1 DOOR OUT OF RIG,  WILL NOT CLOSE PROPERLY.  SECURED SERRATED PLATE, OPS CHECKED NORMAL.
